# SDR ASAA2024101353163

- Difficulty date: October 13, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N273AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 61554
- Aircraft time: 25,705 hours, 8,315 cycles
- System (JASC): 5240 · Service Doors
- Part: Guide Arm
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOUND FLIGHT ATTENDANT REPORTED THAT HE WAS UNABLE TO CLOSE THE R2 DOOR. GROUNDED - YES. PERFORMED GALLEY SERVICE DOOR SYS TEST REFAMM52-41-00-700-801 TORQUE ON CLOSING DOOR OUT OF LIMITS(DOOR WONT CLOSE AT ALL) CATCHED ON UPPER FWD BRASS GUIDE CA71960 10/13/2024. FOUND GUIDE ARM ADJUSTMENT LOOSE(JAMNUT). TIGHTENED JAMNUT ON GUIDE ARM ADJUSTMENT REFAMM62-41-00-820-801 STEP 2.I. ETANG 58718 10/13/2024. INSP 57213 10/13/2024. REPLACED DAMAGED UPPER FWD LATCH RECEIVER AND ACCOMPLISHED R2 GALLEY DOOR RIG REFAMM52-41-00-820-801 NO DEFECTS NOTED DOOR OPENS AND CLOSES NORMAL.
